# SDR CALA2009121600720

- Difficulty date: December 16, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 57,676 hours, 12,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702030
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 7 TO ROW 14, EMERGENCY LIGHTS ON SEATS INOPERATIVE.  REPLACED POWER SUPPLY AND BATTERY PACK ABOVE SEAT 9DEF FOR ROWS 7 TO 14.  REF AMM 33-51-07, OPS CHECKS GOOD.
